MathSciNet Relay Station
MathSciNet bibliographic data
MR524316 (80d:47086) 47H10
Butler, G. J. Almost all $1$-set contractions have a fixed point. Proc. Amer. Math. Soc. 74 (1979), no. 2, 353–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement